Transderm Scop User Reviews

Transderm Scop - User Reviews

Transderm Scop User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Transderm Scop sorted by most helpful. Patient Discussions FAQs


Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: November 06

AWESOME! just got back from a cruise 10-31-10. if cruising, apply ONE patch 4 hours before sailing. Apply one patch every three days,and switch sides. read directions and wash hands after applying the patch each time. Had a great time n not an ounce of sickness. When vaction was over I had NO problems after removing the patch, no dizziness vommitting nothing, not even swaying like i was still on the ship. Great product won't go crusing without it. This was my 3rd cruise out of NY. My pupils were dialated and I had dry mouth a bit. Vision looking down was a little blurry but no big deal. REMEBER:::: one patch at a time. Hope this helps.

Comment from: SYeatts, 35-44 on Treatment for 10+ years (Patient) Published: April 26

Keep in mind that people are more likely to write a review when they have a bad experience than when things go well. This drug has been around in various forms for a very long time and works well for most people, me included. But like any medication, side effects often vary from person to person and depending on the circumstances. I have used this product for many years -- mainly for motion sickness but also it has been prescribed to me pre-operatively for every surgery I've ever had. I have had the "dry mouth" side effect and sometimes a little bit of blurry vision (especially if I don't wash my hands well after I apply it) but for me the benefits outweigh the side effects. Talk to your doctor if you have side effects and talk to your doctor (not your travel agent) about its appropriateness for you and your situation.

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: January 31

I was not aware of the side effects when use is discontinued-I would NOT recommend this due to withdrawal symptoms -nausea, deppression, vertigo....

Comment from: 25-34 on Treatment for less than 1 month (Patient) Published: January 19

About a day after returning home from a cruise and removing this patch, I started to feel extremely dizzy and nauseous. It's been more than 48 hours since I removed the patch and I'm not feeling any better; in fact, I'm feeling worse. I've used this patch before and don't recall having these issues. I will be calling my doctor tomorrow to see what I can do to feel better. I'll never use this patch again for motion sickness...

Comment from: cmp, 35-44 on Treatment for less than 1 month (Patient) Published: December 21

The side effects are worse than full blown motion sickness. I have been off of the boat (and the patch) for three days and am experiencing blurred vision, inner ear pain, nausea, balance problems (including bed spins when I try to sleep). DO NOT TAKE THIS DRUG!!! I thought I would be fine when the cruise ended - and it seems my problems have just begun!!!

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: July 16

I recently got a prescription for the patch to use on a trip to Disney World. I used it about 3 years ago on a cruise without any problems or side effects, so it was a "no brainer". OMG, what a disaster. I put the patch on about 3 hours prior to my early morning flight. I just felt "off" for most of the day and didn't ride any rides at Disney. That night, after about 15 hrs. of wearing the patch, I looked in the mirror and was mortified. My left eye's pupil was huge (I had placed the patch behind my left ear). My right pupil was completely normal. No wonder I felt "off"!! My equilibrium was completely shot. It took me at least a day for my pupil to go back to normal and couple days to recover completely. Also, I had just finished up my period and I started experiencing sharp pains in my left breast. I didn't necessarily connect the two symptoms but after reading some previous reviews, I see that the hormone connection might also have caused the breast pain. It took a few days to pass, but it seems that also was connected to the patch. It's really weird that I had used the exact same patch a few years ago and had none of these same side effects. I know I will never use it again. It's not worth it.

Related Reading: breast


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD